# SDR SWAA2018051521906

- Difficulty date: April 24, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 5,786 hours, 2,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR OUT OF POSITION.   REPOSITIONED THE GIRT BAR IAW SIP.
